Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Brézis, H.; Nirenberg, L.
Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 5 no. 2 (1978), p. 225-326
Texte intégral djvu | pdf | Analyses MR 513090 | Zbl 0386.47035 | 11 citations dans Numdam

URL stable: http://www.numdam.org/item?id=ASNSP_1978_4_5_2_225_0

Bibliographie

[A-L-P] S. Ahmad - A.C. Lazer - J.L. Paul, Elementary critical point theory and perturbations of elliptic boundary value problems at resonance, Indiana Univ. Math. J., 25 (1976), pp. 933-944.  MR 427825 |  Zbl 0351.35036
[A-M] A. Ambrosetti - G. Mancini, Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance. - I: The case of simple eigenvalue, to appear.  MR 492839 |  Zbl 0393.35032
[Ba-Ha] J.B. Baillon - G. Haddad, Quelques propriétés des opérateurs anglebornés et n-cycliquement monotones, Israel J. Math., 26 (1977), pp. 137-150.  MR 500279 |  Zbl 0352.47023
[B-H-V] P. Baras - J.C. Hassan - L. Veron, Oompacité de l'opérateur définissant la solution d'une équation d'évolution non homogène, C. R. Acad. Sc., 284 (1977), pp. 799-802.  MR 430864 |  Zbl 0348.47026
[B-S] M. Berger - M. Schechter, On the solvability of semilinear operator equations and elliptic boundary value problems, Bull. A.M.S., 78 (1972), pp. 741-745.
Article |  MR 303374 |  Zbl 0263.35036
[Bré-1] H. Brézis, On some degenerate nonlinear parabolic equations, Nonlinear Functional Analysis, Proc. Symp. Pure Math., Vol. 18 (part 1), F. Browder ed. AMS (1970), pp. 28-38.  MR 273468 |  Zbl 0231.47034
[Bré-2] H. Brézis, Opérateurs maximaux monotones, Lecture Notes, Vol. 5, North-Holland, 1973.
[B-B] H. Brézis - F. Browder, Nonlinear integral equations and systems of Hammerstein type, Advances in Math., 18 (1975), pp. 115-147.  MR 394341 |  Zbl 0318.45011
[Br-Ha] H. Brézis - A. Haraux, Image d'une somme d'opérateurs monotones et applications, Israel J. Math., 23 (1976), pp. 165-186.  MR 399965 |  Zbl 0323.47041
[Br-N] H. Brézis - L. Nirenberg, Forced vibrations for a nonlinear wave equation, Comm. Pure Appl. Math., 31 (1978).  MR 470377 |  Zbl 0378.35040
[Bro-1] F. Browder, Nonlinear Operators in Banach Spaces, Proc. Symp. Pure Math., Vol. 18 (part 2) AMS (1976).  MR 405188
[Bro-2] F. Browder, On a principte of H. Brézis and its applications, J. Funct. Anal., 25 (1977), pp. 356-365.  MR 445344 |  Zbl 0358.47037
[C-G] B. Calvert - C. Gupta, Nonlinear elliptic boundary value problems in Lp spaces and sums of ranges of accretive operators, Nonlinear Analysis, TMA2 (1978), pp. 1-26.  MR 512651 |  Zbl 0369.47033
[C] L. Cesari, Alternative methods in nonlinear analysis, International Conference on Differential Equations, Antosiewicz ed. Acad. Press. (1975).  MR 430884 |  Zbl 0316.47039
[Da-1] E.N. Dancer, On a nonlinear elliptic boundary value problem, Bull. Aust. Math. Soc., 12 (1975), pp. 399-405.  MR 385318 |  Zbl 0297.35031
[Da-2] E.N. Dancer, On the Dirichlet problem for weakly nonlinear elliptic partial differential equations, to appear.  Zbl 0351.35037
[DeF-1] D.G. De Figueiredo, The Dirichlet problem for nonlinear elliptic equations : A Hilbert space approach, Partial differential equations and related topics, Springer Verlag Lecture Notes 446 (1975), pp. 144-165.  MR 437924 |  Zbl 0312.35032
[DeF-2] D.G. De Figueiredo, Semilinear elliptic problems with nonlinearities near the first eigenvalue, Proc. Symp. Dynamical Systems, Univ. of Florida (1976), to appear.  Zbl 0538.34013
[DeF-G] D.G. De Figueiredo - J.P. Gossez, Nonlinear perturbations of a linear elliptic problem near its first eigenvalues, to appear.  Zbl 0357.35036
[DeS-T] L. De Simon - G. Torelli, Soluzione periodiche di equazioni a derivate parziali di tipo iperbolico nonlineari, Rend. Sem. Math. Univ. Padova, 40 (1968), pp. 380-401.
Numdam |  MR 228836 |  Zbl 0198.13704
[Du] J.C. Dunn, Convexity, monotonicity and gradient processes in Hilbert space, J. Math. Anal. Applic., 53 (1976), pp. 145-158.  MR 388176 |  Zbl 0321.49025
[F-1] S Fučik, Surjectivity of operators involving linear noninvertible part and nonlinear compact perturbation, Funk. Ekv., 17 (1974), pp. 73-83.
Article |  MR 365255 |  Zbl 0294.47041
[F-2] S Fučik, Open problems in the solvability of nonlinear equations, to appear.
[F-K-N] S Fučik - M. Ku - J. Ne, Ranges of nonlinear asymptotically linear operators, J. Diff. Eq., 17 (1975), pp. 375-394.  MR 372696 |  Zbl 0299.47035
[G-H] C. Gupta - P. Hess, Existence theorems for nonlinear noncoercive operator equations and nonlinear elliptic boundary value problems, J. Diff. Eq., 22 (1976), pp. 305-313.  MR 473942 |  Zbl 0344.47027
[Ha] J. Hale, Periodic solutions of a class of hyperbolic equations containing a small parameter, Arch. Rat. Mech. Anal., 23 (1967), pp. 380-398.  MR 206503 |  Zbl 0152.10002
[He-1] P. Hess, On semicoercive nonlinear problems, Indiana Univ. Math. J., 23 (1974), pp. 645-654.  MR 341214 |  Zbl 0259.47051
[He-2] P. Hess, On a theorem by Landesman and Lazer, Indiana Univ. Math. J. 23 (1974), pp. 827-830.  MR 352687 |  Zbl 0259.35036
[K-W] J. Kazdan - F. Warner, Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math., 28 (1975), pp. 567-597.  MR 477445 |  Zbl 0325.35038
[L-S-U] O. Ladyzenskaja - V. Solonnikov - N. Ural'ceva, Linear and quasilinear equations of parabolic type, Translations of Math. Monographs, Vol. 23 AMS (1968).  MR 241822 |  Zbl 0174.15403
[La-La] E. Landesman - A. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech., 19 (1970), pp. 609-623.  MR 267269 |  Zbl 0193.39203
[Le-Li] J. Leray - J.L. Lions, Quelques résultats de Visik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder, Bull. Soc. Math. Fr., 93 (1965), pp. 97-107.
Numdam |  MR 194733 |  Zbl 0132.10502
[L-S] J.L. Lions - G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math., 20 (1967), pp. 493-519.  MR 216344 |  Zbl 0152.34601
[Li] W. Littman, A strong maximum principle for weakly L-subharmonic functions, J. Math. Mech., 8 (1959), pp. 761-770.  MR 107746 |  Zbl 0090.08201
[Lo] H. Lovicarova, Periodic solutions of weakly nonlinear wave equation in one dimension, Czech. Math. J., 19 (1969), pp. 324-342.
Article |  MR 247249 |  Zbl 0181.10901
[McK-R] P McKenna - J. Rauch, Strongly nonlinear perturbations of nonnegative boundary value problems with kernel, Jour. Diff. Equa., to appear.  MR 491053 |  Zbl 0405.34019
[M-1] J. Mawhin, Nonlinear perturbations of Fredholm mappings in normed spaces and applications to differential equations, Univ. de Brasilia, Trabalho de Mat., No. 61 (1974).
[M-2] J. Mawhin, Periodic solutions of nonlinear telegraph equations, Proc. Int. Symp. Dyn. Syst. Gainesville, Florida (1976).  MR 460914 |  Zbl 0547.35077
[M-3] J. Mawhin, Solutions periodiques d'équations aux dérivées partielles hyperboliques nonlinéaires (to appear in a volume dedicated to TH. VOGEL).
[M-4] J. Mawhin, Lecture at Oberwolfach, January 1976.
[N-1] L. Nirenberg, An application of generalized degree to a class of nonlinear problems, Coll. Analyse Fonctionnelle, Liège, 1970 (Math. Vander., pp. 57-74).  MR 413207 |  Zbl 0317.35036
[N-2] L. Nirenberg, Generalized degree and nonlinear problems, Contribution to Nonlinear Functional Analysis, Zarantonello ed. (1971), Acad. Press, pp. 1-9.  MR 388188
[N-3] L. Nirenberg, Topics in Nonlinear Functional Analysis, New York Univ. Lecture Notes (1974).  MR 488102 |  Zbl 0286.47037
[O-S] J.E. Osborn - D. Sather, Alternative problems and monotonicity, J. Diff. Eq'ns., 18 (1975), pp. 393-410.  MR 375023 |  Zbl 0317.35024
[P] G. Prodi, Soluzioni periodiche delle equazioni a derivate parziali di tipo iperbolico nonlineari, Annali Mat. Pura Appl., 42 (1956), pp. 25-49.  MR 89985 |  Zbl 0072.10101
[Ra-1] P. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations, Comm. Pure Appl. Math., 20 (1967), pp. 145-205.  MR 206507 |  Zbl 0152.10003
[Ra-2] P. Rabinowitz, Time periodic solutions of nonlinear wave equations, Manuscripta Math., 5 (1971), pp. 165-194.  MR 326179 |  Zbl 0219.35062
[Ra-3] P. Rabinowitz, Some minimax theorems and applications to nonlinear partial differential equations, to appear.  MR 501092 |  Zbl 0466.58015
[Ro] R.T. Rockafellar, Convex analysis, Princeton Univ. Press, 1970.  MR 274683 |  Zbl 0193.18401
[Scha] M. Schatzman, Problèmes aux limites, nonlinéaires, noncoercifs, Ann. Scuola Norm. Sup. Pisa, 27 (1973), pp. 641-686.
Numdam |  MR 380545 |  Zbl 0324.47031
[Sche] M. Schechter, A nonlinear elliptic boundary value problem, Ann. Scuola Norm. Sup. Pisa, 27 (1973), pp. 707-716.
Numdam |  MR 369912 |  Zbl 0302.35044
[Sta] G. Stampacchia, Equations elliptiques du second ordre à coefficients discontinus, Presses Univ. Montreal, (1966).  MR 251373 |  Zbl 0151.15501
[Str] W. Strauss, On weak solutions of semilinear hyperbolic equations, Anais Acad. Brasileira Ciencias, 42 (1970), pp. 645-651.  MR 306715 |  Zbl 0217.13104
[V] O. Vejvoda, Periodic solutions of nonlinear partial differential equations of evolution, Proc. Symp. Diff. Eq. and Applications, Bratislava, (1969), pp. 293-300.  MR 249793 |  Zbl 0183.10401
[W] S. Williams, A sharp sufficient condition for solution of nonlinear elliptic boundary value problem, J. Diff. Eq., 8 (1970), pp. 580-588.  MR 267267 |  Zbl 0209.13003
Copyright Cellule MathDoc 2014 | Crédit | Plan du site